Alert archive / Florida / Wind Advisories in 2016

Wind Advisory 8, NWS Jacksonville, FL

September 2, 2016Duval County, Flagler County, Nassau County, Florida

NWS Jacksonville, FL issued this wind advisory at Sep 2, 2016, 11:31 AM EDT for Duval County, Flagler County, Nassau County, Florida. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Sep 2, 2016, 11:31 AM EDT (15:31 UTC)
Expired
Sep 2, 2016, 4:58 PM EDT
In force
5 hr
Issued by
NWS Jacksonville, FL

Counties Duval County, FL, Flagler County, FL, Nassau County, FL

The radar

The Jacksonville radar (KJAX), 40 km from the middle of the area, began a volume at 15:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 3.5 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2016-09-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 635 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2016-09-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 623 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
635 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
589 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
623 m²/s²
0-3 km storm-relative helicity
630 m²/s²
Significant tornado parameter
2.1
Supercell composite
13.0

Open this sounding in Storm Lab

The text

As transmitted.

425 
WWUS72 KJAX 021531
NPWJAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1131 AM EDT FRI SEP 2 2016


FLZ024-025-032-033-037-038-125-022100-
/O.NEW.KJAX.WI.Y.0008.160902T1531Z-160902T2100Z/
INLAND NASSAU-INLAND DUVAL-CLAY-ST. JOHNS-PUTNAM-FLAGLER-
COASTAL DUVAL-
INCLUDING THE CITIES OF...HILLIARD...JACKSONVILLE...LAKESIDE...
MIDDLEBURG...ORANGE PARK...PALM VALLEY...FRUIT COVE...
ST. AUGUSTINE...ST. AUGUSTINE SOUTH...PALATKA...PALM COAST...
JACKSONVILLE BEACH
1131 AM EDT FRI SEP 2 2016

...WIND ADVISORY IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON. 

* TIMING...THROUGH 5 PM

* WINDS...20 TO 30 MPH WITH GUSTS UP TO 45 MPH.

* IMPACTS...LIGHT TO MODERATE WEIGHT ITEMS...SUCH AS LAWN 
  FURNITURE AND EMPTY TRASH CANS WILL BE BLOWN AROUND. SMALL 
  TREE LIMBS COULD BE SNAPPED AND KNOCKED DOWN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS GREATER THAN
25 MPH ARE EXPECTED FOR AT LEAST AN HOUR, WITH GUSTS OF 35 TO
57 MPH AT ANY TIME. 

MINOR DAMAGE TO TREES, POWER LINES, AND PROPERTY ARE POSSIBLE
WITH WIND OF THIS MAGNITUDE. 

MOTORISTS IN HIGH PROFILES VEHICLES ARE ADVISED TO USE CAUTION
UNTIL THE WIND SUBSIDES. 

STRONG WINDS CAN TOPPLE TREES, BLOW WEAKENED ROOFS OFF HOUSES,
AND DOWN POWER LINES. TAKE PRECAUTIONS TO SECURE TRASH CANS, LAWN
FURNITURE, AND ANY OTHER LOOSE OUTDOOR OBJECTS.

PERSONS IN THE ADVISORY AREA SHOULD KEEP ABREAST OF THE LATEST
WEATHER.

&&

$$
1 follow-up statement
075 
WWUS72 KJAX 022058
NPWJAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
458 PM EDT FRI SEP 2 2016

FLZ024-025-032-033-037-038-125-022200-
/O.CAN.KJAX.WI.Y.0008.000000T0000Z-160902T2100Z/
INLAND NASSAU-INLAND DUVAL-CLAY-ST. JOHNS-PUTNAM-FLAGLER-
COASTAL DUVAL-
INCLUDING THE CITIES OF...HILLIARD...JACKSONVILLE...LAKESIDE...
MIDDLEBURG...ORANGE PARK...PALM VALLEY...FRUIT COVE...
ST. AUGUSTINE...ST. AUGUSTINE SOUTH...PALATKA...PALM COAST...
JACKSONVILLE BEACH
458 PM EDT FRI SEP 2 2016

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS CANCELLED THE
WIND ADVISORY. 

WINDS CONTINUE TO DECREASE WITH SPEEDS OF 15 TO 20 MPH WITH A FEW
GUSTS AROUND 30 TO 35 MPH LATE THIS AFTERNOON AND EARLY EVENING.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this wind advisory went out at Sep 2, 9:09 AM EDT, 2 hours 22 minutes earlier.

Area forecast discussion, Sep 2, 9:09 AM EDT, 2 hours 22 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
909 AM EDT FRI SEP 2 2016

.UPDATE...
Tropical Storm Hermine was moving across southeast Georgia this
morning, and the region has seen widespread wind gusts of 45-60
mph. Significant tree damage has been observed across the western
portion of the region where the center of Hermine moved across,
with scattered trees down across other areas. The Tornado Watch
was allowed to expire this morning. However, an isolated tornado
cannot be ruled out with the rainbands today. Scattered rain bands
will continue across northeast Florida and coastal southeast
Georgia through the day, with heavier rain across inland southeast
Georgia through early afternoon close to the center of Hermine.
Hi-res guidance indicates that a band will setup across northeast
Florida late this afternoon into the evening hours. Northeast
Florida did not receive excessive amounts of rain, so the Flood
Watch will likely be cancelled for that region later this morning.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  81  69  87  71 / 100  30  30  20
SSI  86  69  85  74 /  90  50  40  30
JAX  87  72  87  74 /  90  60  60  30
SGJ  87  74  86  74 /  60  60  60  40
GNV  83  73  85  72 /  80  60  70  30
OCF  84  75  86  73 /  70  50  70  30

&&

.JAX Watches/Warnings/Advisories...
FL...Tropical Storm Warning for Alachua-Baker-Bradford-Clay-Coastal
     Duval-Coastal Nassau-Columbia-Flagler-Gilchrist-Hamilton-
     Inland Duval-Inland Nassau-Marion-Putnam-St. Johns-Suwannee-
     Union.

GA...Flash Flood Watch through this evening for Appling-Atkinson-
     Bacon-Brantley-Charlton-Clinch-Coffee-Echols-Jeff Davis-
     Pierce-Ware-Wayne.

     Tropical Storm Warning for Appling-Atkinson-Bacon-Brantley-
     Charlton-Clinch-Coastal Camden-Coastal Glynn-Coffee-Echols-
     Inland Camden-Inland Glynn-Jeff Davis-Pierce-Ware-Wayne.

     Flood Watch through this evening for Coastal Camden-Coastal
     Glynn-Inland Camden-Inland Glynn.

AM...Tropical Storm Warning for Coastal waters from Altamaha Sound to
     Fernandina Beach FL out 20 NM-Coastal waters from
     Fernandina Beach to St. Augustine FL out 20 NM-Coastal
     waters from St. Augustine to Flagler Beach FL out 20 NM-
     Waters from Altamaha Sound GA to Fernandina Beach FL from
     20 to 60 NM-Waters from Fernandina Beach to St. Augustine
     FL from 20 to 60 NM-Waters from St. Augustine to Flagler
     Beach FL from 20 to 60 NM.

&&

Kennedy/Nelson/
Hazardous weather outlook, Sep 2, 3:47 AM EDT, 7 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
347 AM EDT FRI SEP 2 2016

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125-
GAZ132>136-149>154-162>166-030800-
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION-
BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING-
WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN-
ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
347 AM EDT FRI SEP 2 2016

...HURRICANE WARNING REMAINS IN EFFECT FOR HAMILTON AND SUWANNEE
COUNTIES...

...TORNADO WATCH REMAINS IN EFFECT FOR MOST OF NORTHEAST FLORIDA
AND ALL OF SOUTHEAST GEORGIA...

...TROPICAL STORM WARNING FOR SOUTHEAST GEORGIA AND MOST OF
NORTHEAST FLORIDA AND THE ADJACENT COASTAL WATERS...

...FLASH FLOOD WATCH IN EFFECT FOR SUWANNEE RIVER BASIN AND INLAND
SOUTHEAST GEORGIA TODAY THROUGH FRIDAY AFTERNOON...

...FLOOD WATCH IN EFFECT FOR REMAINDER OF SOUTHEAST GEORGIA AND
NORTHEAST FLORIDA EXCEPT FLAGLER COUNTY TODAY THROUGH FRIDAY
AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...
SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

HURRICANE HERMINE IS MOVING NORTHEASTWARD THROUGH THE WESTERN
SUWANNEE VALLEY AND WILL GRADUALLY WEAKEN OVER INLAND SOUTHEAST
GEORGIA THIS MORNING. SEE THE LATEST HURRICANE LOCAL STATEMENT
FOR MORE INFORMATION ON HERMINE.

A FLASH FLOOD WATCH IS IN EFFECT THROUGH THIS AFTERNOON FOR THE
SUWANNEE RIVER BASIN IN NORTHEAST FLORIDA AND INLAND SOUTHEAST
GEORGIA. 5 TO 9 INCHES OF RAIN WITH LOCALLY HIGHER AMOUNTS ARE
POSSIBLE.

A FLOOD WATCH IS IN EFFECT THROUGH THIS AFTERNOON FOR THE
REMAINDER OF THE REGION EXCEPT FLAGLER COUNTY. 2 TO 5 INCHES OF
RAIN IS POSSIBLE WITH LOCALLY HIGHER AMOUNTS POSSIBLE.

ISOLATED TORNADOES ARE POSSIBLE TODAY AS HERMINE LIFTS
NORTHEASTWARD THROUGH THE SOUTHEAST U.S. A TORNADO WATCH IS IN
EFFECT FOR MOST AREAS THROUGH 8 AM FRIDAY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED THIS
WEEKEND...MAINLY DURING THE AFTERNOON AND EVENING HOURS.

ISOLATED TO WIDELY SCATTERED MAINLY AFTERNOON AND EVENING
THUNDERSTORMS ARE EXPECTED MONDAY AND TUESDAY...MAINLY OVER
NORTHEAST AND NORTH CENTRAL FLORIDA.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS NETWORKS HAVE BEEN ACTIVATED AND SHOULD CONTINUE TO
MONITOR THROUGHOUT TODAY AS HERMINE MOVES THROUGH OUR REGION.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

NELSON

In the hours before

Special weather statement, Sep 2, 8:52 AM EDT, 2 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
852 AM EDT FRI SEP 2 2016

FLZ031-032-021330-
BRADFORD FL-CLAY FL-
852 AM EDT FRI SEP 2 2016

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL BRADFORD AND
NORTHWESTERN CLAY COUNTIES UNTIL 930 AM EDT...

AT 851 AM EDT...DOPPLER RADAR WAS TRACKING A THUNDERSTORM NEAR
STARKE...MOVING NORTHEAST AT 50 MPH. WEAK ROTATION WAS DETECTED
WITH THIS STORM. STRONG WINDS AND BRIEF FUNNEL CLOUDS ARE POSSIBLE.
TORNADOES CAN OCCUR WITH LITTLE OR NO ADVANCED WARNING.

LOCATIONS IMPACTED INCLUDE...
ORANGE PARK...STARKE...MIDDLEBURG...DOCTORS INLET...KINGSLEY...
FLEMING ISLAND...OAKLEAF PLANTATION...LAKESIDE...
CAMP BLANDING AND BELLAIR-MEADOWBROOK TERRACE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3004 8170 2992 8211 3000 8215 3019 8192
      3019 8173 3010 8169
TIME...MOT...LOC 1251Z 238DEG 45KT 2998 8208

WOLF
Local storm report, Sep 2, 8:53 AM EDT, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
853 AM EDT FRI SEP 02 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 AM     TROPICAL STORM   3 NW WAYCROSS           31.25N 82.39W
09/02/2016                   WARE               GA   AWOS

            THE AIRPORT WEATHER OBSERVING STATION AT THE WARE COUNTY
            AIRPORT REPORTED A SUSTAINED SOUTH-SOUTHWEST WIND OF 42
            MPH WITH A PEAK GUST OF 53 MPH.

&&

NELSON
Local storm report, Sep 2, 9:13 AM EDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
913 AM EDT FRI SEP 02 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 AM     TROPICAL STORM   2 SSE OCALA             29.15N 82.12W
09/02/2016                   MARION             FL   EMERGENCY MNGR

            *** 1 FATAL *** MARION COUNTY EMERGENCY MANAGEMENT
            REPORTS THAT A MALE OF UNDETERMINED AGE WAS KILLED BY A
            DOWNED TREE THAT FELL ONTO A TENT IN A HOMELESS CAMP
            BEHIND THE DIAMOND OIL COMPANY ALONG SOUTHEAST LAKE WEIR
            AVENUE. TIME OF EVENT ESTIMATED BY EMERGENCY MANAGER.

&&

NELSON
Local storm report, Sep 2, 10:54 AM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1054 AM EDT FRI SEP 02 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1035 AM     TROPICAL STORM   1 N JACKSONVILLE BEACH  30.29N 81.39W
09/02/2016                   AMZ452             FL   MESONET

            THE WEATHERFLOW SENSOR AT THE JACKSONVILLE BEACH PIER
            RECORDED A SOUTH-SOUTHWEST WIND GUST OF 53 MPH.

1030 AM     TROPICAL STORM   2 N MAYPORT             30.42N 81.41W
09/02/2016                   AMZ452             FL   MESONET

            THE WEATHERFLOW SENSOR AT HUGUENOT PARK MEASURED A SOUTH
            SOUTHWEST WIND GUST OF 52MPH.

&&

NELSON
Special weather statement, Sep 2, 11:01 AM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1101 AM EDT FRI SEP 2 2016

FLZ025-032-033-125-021545-
COASTAL DUVAL FL-CLAY FL-INLAND DUVAL FL-ST. JOHNS FL-
1101 AM EDT FRI SEP 2 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ST. JOHNS...CENTRAL
CLAY AND SOUTHEASTERN DUVAL COUNTIES UNTIL 1145 AM EDT...

AT 1100 AM EDT...DOPPLER RADAR WAS TRACKING AN INTENSE SHOWER WITH
SOME ROTATION GREEN COVE SPRINGS...MOVING NORTHEAST AT 45 MPH.
ANOTHER SHOWER WITH WEAK ROTATION WAS OVER SOUTHWESTERN CLAY COUNTY.

BRIEF FUNNEL CLOUDS ARE POSSIBLE WITH THESE SHOWERS. TORNADOES CAN
OCCUR WITH LITTLE OR NO ADVANCED WARNING.

LOCATIONS IMPACTED INCLUDE...
GREEN COVE SPRINGS...FRUIT COVE...MANDARIN...MIDDLEBURG...BAYARD...
NOCATEE...CAMP BLANDING...DURBIN...SWITZERLAND AND PALM VALLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3006 8132 2985 8194 3000 8200 3025 8142
TIME...MOT...LOC 1500Z 246DEG 40KT 3002 8176

WOLF
Special weather statement, Sep 2, 11:25 AM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1125 AM EDT FRI SEP 2 2016

FLZ033-125-021600-
COASTAL DUVAL FL-ST. JOHNS FL-
1125 AM EDT FRI SEP 2 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ST. JOHNS AND
SOUTHEASTERN DUVAL COUNTIES UNTIL NOON EDT...

AT 1124 AM EDT...DOPPLER RADAR WAS TRACKING A THUNDERSTORM OVER
BAYARD...OR 8 MILES EAST OF FRUIT COVE...MOVING NORTHEAST AT 45 MPH.
SOME ROTATION IS DETECTED WITH THIS STORM...AND BRIEF FUNNEL CLOUDS
ARE POSSIBLE. TORNADOES CAN OCCUR WITH LITTLE OR NO ADVANCED WARNING.

LOCATIONS IMPACTED INCLUDE...
PONTE VEDRA BEACH...FRUIT COVE...PALM VALLEY...BAYARD...SAWGRASS...
NOCATEE AND DURBIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2997 8161 2999 8163 3012 8165 3013 8164
      3013 8160 3012 8157 3012 8154 3010 8154
      3010 8151 3014 8154 3018 8156 3030 8135
      3025 8135 3012 8130
TIME...MOT...LOC 1524Z 244DEG 40KT 3013 8148

WOLF

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 1, 8:00 PM EDTSpecial Weather StatementJAXMarion45 min
Sep 1, 8:14 PM EDTSpecial Marine WarningJAX61 min
Sep 1, 8:40 PM EDTSpecial Weather StatementJAXAlachua35 min
Sep 1, 8:47 PM EDTSpecial Weather StatementJAXMarion43 min
Sep 1, 8:54 PM EDTSpecial Weather StatementJAXBradford51 min
Sep 1, 9:09 PM EDTSpecial Weather StatementJAXPutnam36 min
Sep 1, 9:24 PM EDTSpecial Weather StatementJAXBaker, Union51 min
Sep 1, 9:28 PM EDTSpecial Weather StatementJAXClay47 min
Sep 1, 9:44 PM EDTSpecial Weather StatementJAXHamilton, Suwannee46 min
Sep 1, 9:46 PM EDTSpecial Weather StatementJAXGilchrist44 min
Sep 1, 10:29 PM EDTSpecial Weather StatementJAXColumbia, Gilchrist, Hamilton, Suwannee61 min
Sep 1, 11:26 PM EDTSpecial Weather StatementJAXAlachua, Baker, Bradford, Columbia, Gilchrist, Hamilton and 2 more64 min
Sep 2, 12:32 AM EDTSpecial Weather StatementJAXAlachua, Baker, Columbia, Union58 min
Sep 2, 12:36 AM EDTSpecial Marine WarningJAX84 min
Sep 2, 2:01 AM EDTSpecial Marine WarningJAX44 min
Sep 2, 2:09 AM EDTSpecial Weather StatementJAXAlachua51 min
Sep 2, 3:17 AM EDTSpecial Weather StatementJAXClay43 min
Sep 2, 3:39 AM EDTSpecial Marine WarningJAX36 min
Sep 2, 3:47 AM EDTSpecial Weather StatementJAXClay, Duval, Putnam43 min
Sep 2, 5:28 AM EDTSpecial Weather StatementJAXAlachua, Bradford, Clay47 min
Sep 2, 8:52 AM EDTSpecial Weather StatementJAXClay38 min
Sep 2, 11:01 AM EDTSpecial Weather StatementJAXClay44 min
Sep 2, 11:09 AM EDTTornado WarningJAXClay, Saint Johns19 min
Sep 2, 11:25 AM EDTSpecial Weather StatementJAXDuval35 min
Sep 2, 11:54 AM EDTSpecial Marine WarningJAX66 min
Sep 2, 12:09 PM EDTSpecial Weather StatementJAXSaint Johns36 min
Sep 2, 12:59 PM EDTSpecial Marine WarningJAX61 min
Sep 2, 5:32 PM EDTSmall Craft AdvisoryJAX10 hr
Sep 2, 5:32 PM EDTSmall Craft Advisory for WindsJAX5 hr
Sep 2, 6:50 PM EDTSpecial Weather StatementJAXMarion40 min
Sep 2, 7:37 PM EDTSpecial Weather StatementJAXColumbia53 min
Sep 2, 7:40 PM EDTSpecial Weather StatementJAXSuwannee50 min

Nearby

Wind Advisories in Florida, 2016Every wind advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.